# SDR AALA970187

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HAT CHANNEL FLANGES CORRODED THROUGHOUT LENGTH OF CHANNEL, 4 INCH BY 39 INCH PIECE CHANNEL.  REPLACED HAT CHANNEL.  (M)
